# SDR UALA2012103106275

- Difficulty date: October 31, 2012
- Submitted: December 3, 2012
- Operation: Air carrier
- Aircraft: N675UA
- Make and model: Boeing 767322
- Aircraft serial: 29243
- Aircraft time: 44,772 hours, 11,291 cycles
- Engine: Pwa PW4056
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 6225272120
- Part serial: 183
- Condition: Faulty
- Location: Hf Comm
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 HF RADIO WILL NOT TRANSMIT.  DEFER TIME AT DEPARTURE TIME.  NO TROUBLESHOOTING INVOLVED.  REPLACED RIGHT HF TRANSCEIVER IAW AMM.  WITH NO FAULTS NOTED.
